# SDR AALA202111081245

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 87,830 hours, 10,853 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUND: LAVATORY 2L DOOR INSULATION LOOSE ON FRAME. SECURED DOOR SEAL.
